# SDR FDEA201208072871

- Difficulty date: August 7, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: RB7583
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FIXED L/E AT XOS 906 FOUND CRACKED.  REPAIRED AS PER SRM 57-40-  01 FIGURE201 REPAIR 9 REV.50.
